MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right mid and distal superficial femoral artery (sfa).Approximately 30 months after the index procedure, the patient¿s right sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information: the event description had the following sentence added "however, the cec has adjudicated that the event of reocclusion is possibly related to the study device." conclusion: the conclusion had the following sentence added "however, the cec has adjudicated that the event of reocclusion is possibly related to the study device." corrected data: the report source drop down menu had the following selection, "foreign", checked.The eval codes were changed to align with guidance that was received from the fda.The following method codes were changed from: 3263, 3317 to 4115, 3331, and 4110.The following conclusion code was changed from 92 to 4310.The sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.However, the cec has adjudicated that the event of reocclusion is possibly related to the study device.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right mid and distal superficial femoral artery (sfa).Approximately 30 months after the index procedure, the patient¿s right sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.However, the cec has adjudicated that the event of reocclusion is possibly related to the study device.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key7405985
Report Number3006513822-2018-00079
Device Sequence Number1094917
Product Code ONU
UDI-Device Identifier00801741088711
UDI-Public(01)00801741088711
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number9004
Device Catalogue Number9020413500120
Device Lot NumberGFYJ0389
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/22/2018
Initial Report FDA Received Date04/08/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight90